# SDR SWAA103783

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 60,064 hours, 58,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6573731
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING WING ROOT I/B SKIN CORRODED.  REPAIRED SKIN PER AAR EA.
